A 28-year-old female asked:
Disclaimer

i am 5 weeks pregnant and have taken benadryl elixir to help me sleep. i see now that it has cinnamon in it. will this cause a miscarriage?

1 doctor answer
Dr. Gurmukh Singh
48 years experience Pathology
No: Cinnamon will not cause miscarriage. For the sake of your and your baby's health, you should be under the care of an obstetrician. If you have not seen one, please see one at your earliest. Wish you good health and a healthy baby!
Answered on Jul 29, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
Not true: Do not worry about the tea, and good wishes.
A 36-year-old female asked:
Dr. Justin Greiwe
11 years experience Allergy and Immunology
No: Drinking teas, including cinnamon flavored tea would not cause a miscarriage.
1
1 thank
A 24-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
No: The only thing that can happen to you is an increased risk of a urinary tract infection. In addition, you might notice that while pregnant if you hol ... Read More
A 34-year-old female asked:
Dr. Brian Novick
42 years experience Allergy and Immunology
No you should: Call your obstetrician now so they can get more details ? Fever ? How long going on? Any history of asthma? Etc. I would not take Benadryl (diphenhydr ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month